|Andarol-50 effects on liver - how common?
Oct 3, 2000
Due to some problems with facial wasting, my doctor prescribed anadrol-50 about 6 months ago. It has definitely helped. However, he -- and other people -- have warned me that anadrol-50 can cause liver problems. Can you tell me how likely it is that I will have to stop taking anadrol-50 at some point due to liver problems? Also, is there anything similar that I could take if I do have to stop taking anadrol-50? Thanks.
Response from Dr. Dieterich
Dear Anadrol 50,
It is not at all uncommon for oral anabolics like anadrol to cause liver toxicity. I do not have numbers to tell you, it is really an idiosyncratic reaction, but I have seen quite a bit of it, particularly with anadrol. Have your MD check your liver tests monthly and get sonograms of your liver yearly. Oxandrolone (Oxandrin) is an oral anabolic that has very little liver toxicity at less than 20 mg per day. That would be a good one to try. Good luck! DTD
Benefits of exercise
Collagen Injections for Face: Cost?
- Mutual Masturbation Scared To Death
- Odds Of Getting HIV Deep Kissing
- Is Dizziness A Symptom Of Acute HIV Infection?
- Is Night Sweats A Symptom Of Acute HIV Infection?
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- Can Blood Work Tell If Had Hep B Vaccine?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.